# SDR CALA2017100603531

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 32,325 hours, 11,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN ON 21F EMERGENCY EXIT LIGHT AT 21F DOES NOT ILLUMINATE.   REPLACED THE LAMP, OPS CHECKED NORMAL.
